# SDR AWXA200401257

- Difficulty date: November 11, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 57,150 hours, 21,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Zone 900 -
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - DURING 4-DAY CHECK THE FORWARD EMERGENCY FLASHLIGHT DID NOT FLASH RED EVERY 10 SECONDS AS REQUIRED.  MAINTENANCE REMOVED AND REPLACED FORWARD EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
